# SDR DALA1033230188

- Difficulty date: November 18, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 66,920 hours, 9,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FORWARD LEFT IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY M735.  SYSTEM OPERATION IS NORMAL.  (2010-D1399) (DL76L103241)
